# SDR DALA2023080406335

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 77,201 hours, 29,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0699 3R DOOR HANDLE HAD POPPED TO THE KNUCKLE KNOCKER. COULD NOT GET HANDLE TO STAY IN DOWN POSITION PRESSUNZATION STAYED NORMAL. CORRECTIVE ACTION: PREFORMED DOOR RIG OF DOOR STOP PINS AND HANDLE TORQUE PER. B757 AMM 52-11 (500) 3R DOOR HANDLE CHECKS GOOD.
